# SDR FDEA201211013808

- Difficulty date: November 1, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP OTBD WINGTIP HAS A LIGHTING STRIKE.  FOUND LIGHTENING STRIKE TO BE ON SCREW AND SPLICE   STRAP. REMOVED AND REPLACED OUTBOARD RIB LT WING SPLICE STRAP AND SCREW IAW SRM 51-40-02 AND DWG 112N5027.   MAJOR REPAIR
